MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ENDOPATH*XCEL DIL TIP TROC PAK; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. ENDOPATH*XCEL DIL TIP TROC PAK; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Catalog Number K5LT
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch # unk.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The lot/batch was not provided; therefore, the manufacturing record evaluation could not be performed.
 
Event or Problem Description
It was reported that during an unknown procedure, while inserting trocar for the first time, yellow shield got split.Surgeon was not able to remove trocar from sleeve.Had to use clamp to bend back yellow shield in order to remove it.There were no patient consequences.It is unknown if the procedure was delayed and how the procedure was completed.Lot is unknown.
 
Additional Manufacturer Narrative
(b)(4).Batch # r9573p.Device analysis: the analysis results found that the k5lt device was returned with the bullet damaged.It should be noted that as part of our quality process, each device is visually inspected and functionally tested during manufacturing to ensure the device meets the required specifications prior to shipment.The reported complaint was confirmed.A manufacturing record evaluation was performed for the finished device batch r9573p number, and no non-conformances were identified.

Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key8711756
Report Number3005075853-2019-19859
Device Sequence Number11263597
Product Code GCJ
UDI-Device Identifier10705036002291
UDI-Public10705036002291
Combination Product (Y/N)N
PMA/510(K) Number
K032676
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Catalogue NumberK5LT
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/02/2019
Initial Date Received by Manufacturer 06/03/2019
Supplement Date Received by Manufacturer06/27/2019
Initial Report FDA Received Date06/19/2019
Supplement Report FDA Received Date07/19/2019
Patient Sequence Number1